Journal of Mathematical Biology

, Volume 12, Issue 1, pp 115–126

Some results on global stability of a predator-prey system

Authors

  • Kuo-Shung Cheng
    • Department of Applied MathematicsNational Chiao Tung University
  • Sze-Bi Hsu
    • Department of Applied MathematicsNational Chiao Tung University
  • Song-Sun Lin
    • Department of Applied MathematicsNational Chiao Tung University
Article

DOI: 10.1007/BF00275207

Cite this article as:
Cheng, K., Hsu, S. & Lin, S. J. Math. Biol. (1982) 12: 115. doi:10.1007/BF00275207
  • 170 Views

Abstract

In this paper we derive some results to ensure the global stability of a predator-prey system. The results cover most of the models which have been proposed in the ecological literature for predator-prey systems. The first result is very geometric and it is very easy to check from the graph of prey and predator isoclines. The second one is purely algebraic, however, it covers the defects of the first one especially in dealing with Holling's type-3 functional response in some sense. We also discuss the global stability of Kolmogorov's model. Some examples are presented in the discussion section.

Key words

Global stabilityPredator-prey system

Copyright information

© Springer-Verlag GmbH & Co KG 1981